See Alike in...

Alike App

Browser

KMP

769d

When your bp is high, should you try 30 minutes of light excercise and then rest? Or try laying on your back or left side to see if it comes down with deep breathing first?

Top reply
    • Silvio

      766d

      @ButterflyGirl91 that's the thing I just started taking it yesterday so it's gonna take sometime to get used to for sure. I'm not exactly sure how having low blood pressure would feel ...

    • ButterflyGirl91

      766d

      you should take it everyday even if you feel better...it's going take time for your body to adjust to a new normal but it should adjust. If you begin to experience low blood pressure, tell your doctor. Blood pressure meds work best when doses are consistent so please do take your medicine.

      • Silvio

        766d

        @ButterflyGirl91 that's the thing I just started taking it yesterday so it's gonna take sometime to get used to for sure. I'm not exactly sure how having low blood pressure would feel ...

    • ButterflyGirl91

      766d

      Or excercise before the medicine

      • Silvio

        766d

        @ButterflyGirl91 I'm not too sure I am gonna have to take my medicine in the am

    • ButterflyGirl91

      766d

      I wish you would have said that it happened as you sat down earlier....because of the medication, your blood pressure probably dropped rapidly after excersize because of the medication. This effect should lessen over time as your blood pressure stabilizes to a normal level and the drop isn't so drastic.

      • Silvio

        766d

        @ButterflyGirl91 yeah you see I was thinking the same thing ...so with lisinopril it most effect between 1 and 6 hours so after a few hours I started working out and I felt great after when I sat down I probably still had the blood pressure medicine lowering my BP and the extending the same thing ..so I have to start taking the medicine earlier and waiting more time till i work out

    • ButterflyGirl91

      766d

      Hmmm.... Did you do anything different than usual before exercising yesterday? If you ate food or drank a lot of fluid before trying to excercise that could explain it. If you were a bit dehydrated, that might be why too.

      • Silvio

        766d

        @ButterflyGirl91 well I ate fish ..I love fish but that was about 4 hours before I started exercising. I always make sure to drink water ..so after my exercise I sat down to cool off before I showed and I just started feeling nausea and I felt lightheaded it went away after 30 minutes ...maybe it was just my medicine trying to counter act my high blood pressure from working out

    • ButterflyGirl91

      766d

      No worries, it can take a few weeks to notice a difference with medication. Check your blood pressure before you excercise in the future and wait for it to come down if it's high before you excercise. If you were having trouble breathing, it may not have been your blood pressure, it may have been a drop in your oxygen saturation.

      • Silvio

        766d

        @ButterflyGirl91 well the thing is when I exercise I feel fine. And my spo2 lvls are always good. I don't know if it's the medicine or what cause it was my first day taking the pills

    • ButterflyGirl91

      766d

      Exercise is not recommended when blood pressure is high. You should rest and let your blood pressure come down before attempting physical activity. When blood pressure is controlled, light excercise is fine and even encouraged.

      • Silvio

        766d

        @ButterflyGirl91 so if I take my blood pressure medicine it supposed to work for 1 to 6 hours is when I will have the best results can I workout after the 6 hours ?

        • ButterflyGirl91

          766d

          @Silvio it depends on the medication, I know the BP med I'm on is taken twice a day. My blood pressure is well controlled with the medication. Do you mind me asking what medication you're on so I can look up when it starts being active in your system?

    • Silvio

      766d

      That's what I'm trying to figure out so right now I'm taking lisinopril and exercising but I felt like I was gonna throw up and it made me neverous

    • AnneJo

      768d

      I just tried the deep breathing while taking my blood pressure and it came down yesterday. Who would have thought.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion